Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Pippi36

Veteran Member
  • Posts

    264
  • Joined

  • Last visited

Reputation

0 Neutral

3 Followers

About Pippi36

  • Birthday 12/24/1970

Profile Information

  • Gender
    Female
  • Location
    Pennsylvania
  1. Hello honey!!! Hope all is well. I have been MIA for awhile. How is the face????
  2. hello there. Long time no talk to Hope all is well.
  3. Hello there stranger. Glad to see you are almost done. I have one more omnth and counting. The doctor says maybe two, but I do not think I can take it. This medicine is fucked up. I understand you being tired. All I want to do is sleep. Sucks!!!! Hopefully when we get off of it we will feel soooo full of energy. I start work back in two weeks. Then I have to get my ass out of bed. It will really be tough.
  4. Hello everyone. I have not been on here for a very long time. I worked for two weeks at a friend's daycare that needed my help and we were away for vacations. Hope everyone is doingwell. My face looks pretty bad going into month five. I think it has to do with all the sun I have been getting on it. Also I have been going going going and not getting proper sleep. Just saw my derm on Wednesday and he is thinknig about keeping me on it another month. Things really have been going down hill. It is l
  5. I cant wait either!!! Sorry it sucks so badly. Not much longer to go! Thanks god. It is really powerful isnt it?? What are we taking? I do not have alcohol sensitivity though. Thank god. I have been f=drinking like normal and nothing shows up on my tests, so good for me!!! HOpe all is well.
  6. Hello honey!!! Thanks for responding to me. I had to laugh when I read your log about the bloating. It seems like everyone goes through the same thing. I had bloating sooo badly in the beginning. Nothing worked for me, but it does just go away one day all on its own. Then you feel really skinny. haha Hope all is well. Keep on plugging away.
  7. 48 DAYS TO GO!!!!!!!!!!!!! My computer was down for sooo long!!!!! Itwas awful, but I am glad to see that NOONE missed me. I am now oing to start counting down how many more days I have to take these terrible pills. They do work miracles on the face, but my joints in my whole body are soooo sore. I feel about seventy years old. I still workout, but I ache soo much the next moring. It is the worst side effect so far. I am starting to feel a little depressed and anxious also. It drives me crazy
  8. thanks Kells. Month four is under way. I was out in the sun yesterday and my lips gotburnt. They hurt so bad. I look like I got bit by a bee. My doctor told me one more month after this unless all the stains are still there then he might make me stay on it a little longer to be sure to get rid of them. Oh god!!! My joints and bones are sooo bad lately. I feel like an old lady. I get up from anywhere that I am sitting and feel like I broke something. I think it is getting worse every day. Face is
  9. Oh my god!!! You are soooo fucking funny!!!Way to put that ass in his place!!!!! Hahahaha
  10. I go tomorrow for my derm appointment. I cannot believe I am starting month four. My skin is great in the case of no zits. Now the old marks need to start leaving. It is amazing how much damage zits can do to skin. I hate looking at them. I hope thet go away. The corner of my mouth keeps cracking. I swear every day it breaks open. Stings like a bitch. My scalp still itches like hell. Can't wait for that to dissappear. Overall, everything is going well. Hope everyone is having a great summer.
  11. you go girl!!!! Awesome about med school. Not so awesome about passing out. You now know what you need to do. Good luck with everything. You should be very proud of yourself. Glad your face is looking good. Mine is too. This medicine is like a miracle.
  12. Hello there. I have a thin layer of skin peeling on my legs, both front and back, and my stomach. It is like a snake peeling its skin. Very gross and does not matter how much lotion I apply. I was walking at the mall with my daughter and her friends and they were trying to brush off the dead skin from my legs because they thought it looked gross and were getting embarassed to be with me. I told them they looked worse hitting the back of my legs. ha Anyway, I take it as a sign that things are rea
  13. Hi Lucy - I am at 30 mgs twice a day. I started in April and I have to go throughout August. Although the derm keeps flip flopping that back and forth with July. So really I could be done at the end of this month or next. I sound really helpful. hah Sorry. I really can't believe I am already this far along. It goes quickly. Hope you are doing well. MAybe your derm will up your dosage. I know it depends on your weight. I am 108-110. I can't go higher than 60 mgs a day he said.
  14. Hi Kells. I remeber when i was just starting out I needed to drink tons of water to not have the headaches. I woke up every morning with a freakin headache, but the more water I drank the better hey got. Good luck. You are almost to a month. yippeee. Pretty soon you will be done with clear and beautiful skin.
  15. Day 82 I am peeling all over my body. I literally see flakes of skin flying around as I walk. It is disgusting. This is really weid too. My heels of my feet are really bad when I first stand up in the morning. Or after long periods of sitting. My achilles too. It makes me feel about 80 years old. My face is clear except for those damn spots from former beauties. I can see a big diffrence though and it feels great!!!! My lip is cracked on one side, and had been for about two weeks . Otherwis
×